# SDR ASOA201001783

- Difficulty date: November 14, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 22,069 hours, 19,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXT EMERGENCY LIGHT (NR 7) WILL NOT ILLUMINATE WHEN COMMANDED.  RESOLVED ON W/O: 179683 TASKCARD: N/R-00007.  REMOVED AND REPLACED LT EXT EMERGENCY LIGHT (NR 7) LAMP IAW CRJ 200 AMM 33-51-21.  OPS CHECK GOOD.  REMOVED AND REPLACED LT EXT EMERGENCY LIGHT (NR 7) LAMP IAW CRJ 200 AMM 33-51-21.  OPS CHECK GOOD.
